MAUDE Adverse Event Report: BECTON DICKINSON BD¿ MULTI-USE NESTABLE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ MULTI-USE NESTABLE SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305343
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ multi-use nestable sharps collector had no label on it.The following information was provided by the initial reporter, translated from japanese: "the customer's verbatim report is that there was no product label sticker affixed to the side surface of one base.".
 
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Medical device expiration date: na.Initial reporter phone#: unknown.Initial reporter e-mail: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary based on this investigation, there is not enough information provided showing the lack of label, however with lot number provided under this complaint, we are able to confirm that this product was manufactured by flex on (b)(6) 2021 and within the report description, mentioning that there was no product label sticker affixed to the side surface of one base, we can identify this issue as a failure mode related to the manufacturing process due to process omission.For this reason, quality alert was posted to aware the personnel involved.The current controls within the process were reviewed and it was found that this characteristic is visually inspected by production department as well that during a second inspection based on an aql sampling plan performed by quality inspector; however, the probability to omit it by error could happened.A review of customer complaint records was performed; in accordance with the cc¿s records, two additional complaints were received throughout the last twelve months for the same part number and issue in which it was confirmed the issue as related to the manufacturing process.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD¿ MULTI-USE NESTABLE SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15481572
Report Number2243072-2022-01625
Device Sequence Number12500783
Product Code FMI
UDI-Device Identifier50382903053433
UDI-Public(01)50382903053433
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305343
Device Catalogue Number305343
Device Lot Number1297904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown